Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Mom is on a wide variety of meds atenolol, lisopril,

Mom is on a wide variety of meds atenolol, lisopril, cardidopa, celexa, advair, spiriva, amlodpine, crestor, hyoscyamine, metformin, keppra, vimpat and sucralfate. She has been getting UTIs more frequently. She is diabetic, A1c 6.3 non insulin dependant (Type II) and has always taken Bactrim. I am concerned for she has another one and two weeks ago was treated with Bactrim. She is ESRD 3 (otherwise BP good and labs stable). Her physician prescribed Cefuroxime and am concerned about interactions (although I saw none with the above), but more so concerned about side effects. She already has stomach upset (discomfort) with the present, ever re-curring UTI. Should she try this med tonight. (note: labs always show e.coli infection). Thank you for your response to my inquiry.
Wed, 30 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been on Atenolol for a number of years, and just recently started having problems with it, I had to have another med added to my treatment, Procardia 30mg. I spoke with my doctor today and was told to discontinue the atenolol and continue Procardia. I ve read several places that the med should be gradually stopped. Should I question my MD about this or just stop the medication.

doctor1 MD

Will it be ok to take a 5 mg oxycodone (a one time thing) with my regular 25 mg atenolol tab and isosorb mono E 30mg tab KREM? I take these at night, but I am in a lot of pain and cannot take anti-inflammatories. I am only wanting to take the oxcodone now, one time. I take the other two meds for shortness of breath. I am 90 years old.

doctor1 MD

I just accidentally took a double dose of Atenolol = 200 mg. I m on a 100mg twice a day regime. I pre-arrange my meds and suppliments for an AM and PM dosage. That means I double dosed my Naproxen Sodium totalling 880 mg as well. I tried to throw it up but only the suppliments in the gel caps came out, not the Atenolol or Naproxen. What should I do?

Loading Online Doctors....